# SDR UPS 803255

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corrosion
- Location: Fs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON T-HOOK CASTING FS 290, LONGERON 33A.  INSTALLED REPAIR PER SRM 51-1-20D.
